"Treat the disease, you win some, you lose some. Treat the patient, you always win."
~Patch Adams~

Friday, October 2, 2009

Hot Flashes and Chills Coming Off Birth Control Pill?

I'm not endorsing (I don't know anything about it) the Hippocrates Health Lifestyle program, but I wanted to share this article with you (also a You Tube video that's basically just an audio of the article). The article discusses why a woman coming off birth control pills would experience both hot flashes and chills (something not uncommon---I hear it from a lot of women). Two points:

I plan on taking bioidentical hormones the rest of my life---I'm not figuring on spontaneously regenerating hormones even when I'm post menopausal (there's a lot of disagreement in the BHRT community on this one).

The last sentence of the article: " ........ find a way to make a smooth landing - bioidentical hormone replacement would be a big help here - that’s easy to do under the care of a good bioidentical hormone therapy doctor." cracked me up! Maybe this physician does not understand how hard it is to FIND a good bioidentical hormone doctor, especially one who charges less than the cost of a house for a consultation. Sigh, we have a long way to go in educating the public and other physicians----------have a great weekend, everyone!

No comments:

Post a Comment